Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Itching, skin rashes, pain after periods. Prescribed Fexet, Lorin-NSA. Cancer related?

i am suffering from skin allergy . i have also breathing problem from last month. i also have itching. and my skin get rashes easily whenever my nails or something touches my skin. sometimes when i go for sleep i got temperature. i also have pain after having periods.many times i have low blood pressure and not feeling well.. i also feel tired and headache sometimes .and i heat up..i cant bear a heat during allergy. i went to doctor and she did not understand my this problem .. and gave me medicines of infection .. she said to me that you have internal infection. and gave me some medicines like Fexet , Lorin-NSA and antibiotic. my friend who is studying medical she told me its related to cancer .. isn t it ? i am really worried about it. i am student and i am 23 years old. please doctor please help me out .. =)
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  490
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for posting your query. You seem to have only atopy with urticaria especially pressure urticaria. Because you are an asthmatic (breathing problem) you tend to have an inherent tendency to react to minor stimuli like dust, pressure, etc. The skin lesions of urticaria are warm to touch which you feel as heat. You have no evidence of infection except respiratory infection if at all. The symptoms do not point to cancer and you don't worry about that at all.
You need to take antihistamines for a long time for example six months on the advice your doctor to cure your problem.
Avoid dust, dander, diet containing eggs and fish.
Good day
Answered: Sun, 24 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor